MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED ONLY, FCE1130, HI/LOW

Medline Industries, LP MEDLINE; BED ONLY, FCE1130, HI/LOW
Catalog Number FCE1130B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "head section where the \"ram\" does not move, it grinds/clicks" and residents are "cutting their feet" on the footboard brackets.
 
Additional Manufacturer Narrative
The customer reported that the head section where the "ram" does not move, it grinds/clicks, and video documentation indicated that residents are "cutting their feet" on the footboard brackets.A photo/video was provided, a physical sample was not provided, and only a visual review of the defect could be conducted; the video showed the head actuator was not functioning on one bed, another head actuator was loud with grinding noise, the edge of the dust cap on the right hand side of the footboard was sharp, and the hi-low actuator was not working properly on another bed.Investigation results were confirmed.The root cause of this issue is unknown, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED ONLY, FCE1130, HI/LOW
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50757959
Report Number1417592-2026-39720
Device Sequence Number13071828
Product Code FNL
UDI-Device Identifier10888277694521
UDI-Public10888277694521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1130B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown